MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRIPPER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. GRIPPER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71674080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after surgery, the gripper was not gripping the guide rod as tight as it should, defective spring.No injury reported.No delay.After product evaluation it was determined that the gripper has a broken release lever.

Brand Name
GRIPPER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11776791
Report Number1020279-2021-03738
Device Sequence Number3550722
Product Code LXH
UDI-Device Identifier03596010560766
UDI-Public03596010560766
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71674080
Device Catalogue Number71674080
Device Lot Number18GSP0015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date08/26/2021
Patient Sequence Number1